Archived Edition Vol. 10, No. 2, 1984

Editors: D.G. Bourgin (Houston), J. Hausen (Houston), G.G. Johnson (Houston), B. Jóhnson (Nashville), J.W. Neuberger (Emory), B.H. Neumann (Australian National University)
Managing Editor: A. Lelek (Houston)
Associate Managing Editor: J.A. Johnson

Houston Journal of Mathematics


K. F. Barth
The Asymptotic Behavior Near Singular Points of Functions Meromorphic in the Unit Disk, pp. 153-158.

David Eck
Invariants of k-Jet Actions, pp. 159-168.

Robert J. Fisher, Jr.
On the Existence of Principal Bundle Structures for Compact Riemann Surfaces of Genus g >, pp. 169-172.

S. R. Grace, B. S. Lalli
On Oscillation of Solutions of Higher Order Differential Retarded Inequalities, pp. 173-179.

Vagn Lundsgaard Hansen
On the Homotopy Groups of Punctured Manifolds, pp. 181-186.

Jonathan A. Hillman
Factorization of Kojima Knots and Hyperbolic Concordance of Levine Pairings, pp. 187-194.

Mohammad Ismail
Product of C-Closed Spaces, pp. 195-199.

Peter T. Johnstone
Wallman Compactification of Locales, pp. 201-206.

W. A. Kirk, Y. Sternfeld
The Fixed Point Property for Nonexpansive Mappings in Certain Product Spaces, pp. 207-214.

P. Krupski
The Property of Kelley, Local Endpoints and Homogeneous Continua, pp. 215-225.

Wayne Lewis
The Pseudo-Arc of Pseudo-Arcs Is Unique, pp. 227-234.

A. I. Lichtman
On Conjugacy of P-Subgroups of Multiplicative Group of Skew Fields, pp. 235-243.

J. S. Okon
Prime Divisors and Integral Extensions, pp. 245-253.

Lex G. Oversteegen, E. D. Tymchatyn
Plane Strips and the Span of Continua, (II), pp. 255-266.

Jesus Rodriguez
Minimum Residuals for Resonant Boundary Value Problems, pp. 267-271.

David C. Royster
Dimension of the Fixed Point Set, pp. 273-277.

D. P. Shukla
A q-Analogue of Carlitz's Operator, pp. 279-283.

Michiaki Watanabe
A New Proof of the Generation Theorem of Cosine Families in Banach Spaces, pp. 285-290.

James R. Ward, Jr.
Applications of Critical Point Theory to Weakly Nonlinear Boundary Value Problems at Resonance, pp. 291-305.